The solution of some matrix inequalities encountered in automatic control theory
Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1304-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_6_a17,
author = {V. A. Yakubovich},
title = {The solution of some matrix inequalities encountered in automatic control theory},
journal = {Doklady Akademii Nauk},
pages = {1304--1307},
year = {1962},
volume = {143},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a17/}
}
V. A. Yakubovich. The solution of some matrix inequalities encountered in automatic control theory. Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1304-1307. http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a17/